MathSciNet Relay Station
MathSciNet bibliographic data
MR840528 60E15 (62H20)
Steele, J. Michael An Efron-Stein inequality for nonsymmetric statistics. Ann. Statist. 14 (1986), no. 2, 753–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement